# SDR DALA2017072705785

- Difficulty date: July 26, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Gouged
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, FRAME SPLICE IS GOUGED WITH DENTS AT BS 560 ABOVE STRINGER 26L. NO DENTS ALLOWED IAW SRM 53-00-07, ALLOWABLE DAMAGE 1, PG 101, FIG 101. FABRICATED AND INSTALLED NEW SPLICE IAW DWG 143N1001, REV D, AND DWG 143N1030, REV C.
